Translate and Read

Wednesday, January 6, 2010

Overdose of Paracetamol and Liver Toxicity

Posted by Prahallad Panda on 8:50 PM 2 comments

Paracetamol toxicityParacetamol
Paracetamol or acetaminophen is a common ingredient in medicines for common cold and pain-killers. It is also available as such. Sometimes patients indulge in self dedication. It may so happen that somebody will be taking a common cold medication along with a combination pain-killer, containing acetaminophen. It may also be prescribed by a unsuspecting doctor to a patient who is already taking a drug containing paracetamol. So, there occurs overdose. Researchers say that more than 2grms. per day may result in toxicity to the liver. Patient should disclose such drug history to the treating doctor.

Reblog this post [with Zemanta]


Get my updates delivered into your inbox; Privacy Policy :

Click here to Subscribe news feed from "Clinispot; so that you do not miss out anything that can be valuable to you !!

2 Responses so far:

Leave a Reply

Please React.

Related Posts with Thumbnails